Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lizziemcg

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About lizziemcg

  • Rank
    New Member

Recent Profile Visitors

593 profile views
  1. Basically, I've been using Retin-A 0.01%, then 0.1% for five months. My skin has become increasingly oily over that time, and instead of having some kind of initial break out it seems like my skin was a little dry, combined with the oil and slowly but surely, pimples just began to mount up on my skin. I really, really wanted Retin-A to work for me and waited 5 months, following every tiny step properly, only to end up with a face full of redness, brown spots, enlarged pores, unbearable blackhe
  2. Hey there! That's awesome your skin is getting better! However, I can certainly relate to the oily skin. I've been using Retin A for five months and my skin has only become increasingly oily over that time (however, the acne has not improved as yours has). I asked my doctor and she upped the concentration, but that only made my skin even MORE oily. I've been told you should use the gel form, so if you are I would ask your doctor questions and see what he/she says. Good luck!
  3. Yup, and I've been following the other directions so closely since day one (except for the past three nights now I've been applying it liberally and have begun to just now see a bit of dryness). I figure I'll give it until month six and then go back to my doctor.
  4. Hi everyone, I'm new here today and looking for advice/answers to a frustrating question. I used Proactiv for 5 years up until March 2010, when it began to kind of lose its effectiveness. I went to my doctor in May, who prescribed 0.01% Retin-A cream, which I used for 14 weeks with no peeling, redness or initial breakout. Instead, my skin became a huge oil slick (sorry for the details, but my skin is so oily it smells) and the pimples on my forehead have just mounted up. Also, I now get really
×